# SDR CA150527006

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Wthrly 620B
- Aircraft time: 1,909 hours
- Engine: Pwa R985AN1
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 50010092
- Condition: Frayed
- Location: Rudder
- Part time: 2,022 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ITS ANNUAL INSPECTION, THE LT RUDDER CABLE ASSEMBLY WAS FOUND WORN & FRAYED ON THE AFT PULLEY.  THE RT RUDDER CABLE WAS FOUND TO BE WORN OUT & FRAYED AS WELL.  CABLES REMOVED & TO BE REPLACED WITH NEW UNITS.  BOTH LT & RT RUDDER CABLE ASSEMBLIES ARE THE SAME PN IAW ACFT PARTS MANUAL FIG 39 PG 113.
